Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Nonautonomous Dynamical Systems

formerly Nonautonomous and Stochastic Dynamical Systems

Editor-in-Chief: Diagana, Toka

Managing Editor: Cánovas, Jose


Mathematical Citation Quotient (MCQ) 2017: 0.71

Open Access
Online
ISSN
2353-0626
See all formats and pricing
More options …

Controllability of the Strongly Damped Wave Equation with Impulses and Delay

Hugo Leiva
  • University Yachay Tech, School of Mathematical Science and Information Technology San Miguel de Urcuqu-Imbabura - Urcuquí, Ecuador
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2017-06-30 | DOI: https://doi.org/10.1515/msds-2017-0004

Abstract

Evading fixed point theorems we prove the interior approximate controllability of the following semilinear strongly damped wave equation with impulses and delay in the space Z1/2 = D((−Δ)1/2)×L2(Ω),where r > 0 is the delay, Γ = (0, τ)×Ω, ∂Γ = (0, τ) × ∂Ω, Γr = [−r, 0] × Ω, (ϕ,ψ) ∈ C([−r, 0]; Z1/2), k = 1, 2, . . . , p, Ω is a bounded domain in ℝ(ℕ ≥ 1), ω is an open nonempty subset of , 1 ω denotes the characteristic function of the set ω, the distributed control u ∈ L2(0, τ; U), with U = L2(Ω),η,γ, are positive numbers and f , Ik ∈ C([0, τ] × ℝ × ℝ; ℝ), k = 1, 2, 3, . . . , p. Under some conditions we prove the following statement: For all open nonempty subsets Ω of the system is approximately controllable on [0,τ]. Moreover, we exhibit a sequence of controls steering the nonlinear system from an initial state (ϕ (0), ψ(0)) to an ε-neighborhood of the final state z1 at time τ > 0.

Keywords : semilinear strongly damped wave equation; impulses and delay; approximate controllability; strongly continuous semigroups

MSC 2010: Primary: 93B05; secondary: 93C10

References

  • [1] A.E. Bashirov and K.R. Kerimov, On Controllability Conception for Stochastic Systems. SIAM Journal on Control and Optimization, 35 (1997), No. 2, pp.384-398.CrossrefGoogle Scholar

  • [2] A.E. Bashirov and Noushin Ghahramanlou, On Partial Approximate Controllability of Semilinear Systems. COGENTENGEngeneering, Doi: 10.1080/23311916.2014.965947. (2014).CrossrefGoogle Scholar

  • [3] A.E. Bashirov and Noushin Ghahramanlou, On Partial Complete Controllability of Semilinear Systems. Abstract and Applied Analysis, Vol. 2013, Article ID 52105, 8 pages.Google Scholar

  • [4] A.E. Bashirov, N. Mahmudov, N. Semi and H. Etikan, No On Partial Controllability Concepts. Inernational Journal of Control, Vol. 80, No. 1, January 2007, 1-7.Google Scholar

  • [5] A.E. Bashirov and N.I. Mahmudov, On Controllability of Deterministic and Stochastic Systems. SIAM Journal on Control and Optimization, 37 (1999), No. 6, pp.1808-1821.Google Scholar

  • [6] D.D. Bainov, V. Lakshmikantham and P.S. Simeonov, Theory of Impulsive Differential Equations. Singapore: World Scienctific, 1989.Google Scholar

  • [7] D.N. Chalishajar, Controllability of Impulsive Partial Neutral Funcional Differential Equation with Infinite Delay. Int. Journal of Math. Analysis, Vol. 5, 2011, No. 8, 369-380.Google Scholar

  • [8] S. Chen and R. Triggiani, Proof of Extensions of two Conjectures on Structural Damping for Elastic Systems, Pacific Journal of Mathematics, Vol. 136, N01, 1989.Google Scholar

  • [9] Lizhen Chen and Gang Li, Approximate Controllability of Impulsive Differential Equations with Nonlocal Conditions. International Journal of Nonlinear Science, Vol.10(2010), No. 4, pp. 438-446.Google Scholar

  • [10] R.F. Curtain, A.J. Pritchard, Infinite Dimensional Linear Systems. Lecture Notes in Control and Information Sciences, 8. Springer Verlag, Berlin (1978).Google Scholar

  • [11] R.F. Curtain, H. J. Zwart, An Introduction to Infinite Dimensional Linear Systems Theory. Text in Applied Mathematics, 21. Springer Verlag, New York (1995).Google Scholar

  • [12] J. Klamka, Approximate controllability of second order dynamical systems, AppliedMathematics and Computer Science, vol. 2, no. 1, 1992, pp. 135-148.Google Scholar

  • [13] J. Klamka, Constrained controllability of nonlinear systems, Journal of Mathematical Analysis and Applications, vol.201, no.2, 1996, pp.365-374.Google Scholar

  • [14] J. Klamka, Constrained approximate boundary controllability, IEEE Transactions on Automatic Control, vol. AC-42, no.2, pp.280-284, 1997.CrossrefGoogle Scholar

  • [15] J. Klamka, Controllability of second order semilinear infinite-dimensional dynamical systems, Applied Mathematics and Computer Science, vol.8, no.3, 1998, pp.459-470.Google Scholar

  • [16] J. Klamka, Schauder’s fixed-point theoremin nonlinear controllability problems, Control and Cybernetics, vol.29, no.1, 2000, pp.153-165.Google Scholar

  • [17] J. Klamka, Constrained approximate controllability", IEEE Transactions on Automatic Control, vol.AC-45, no.9, 2000, pp.1745-1749.CrossrefGoogle Scholar

  • [18] J. Klamka, Constrained controllability of semilinear systems", Nonlinear Analysis, vol.47, 2001, pp.2939-2949.Google Scholar

  • [19] J. Klamka, Constrained exact controllability of semilinear systems, Systems and Control Letters, vol. 4. no.2, 2002, pp.139-147.CrossrefGoogle Scholar

  • [20] H. Larez, Hugo Leiva and J. Rebaza, Approximate Controllability of a Damped Wave Equation, Canadian Applied Math. Quarterly, Vol. 20, N0. 3, Fall 2012.Google Scholar

  • [21] Hugo Leiva, A Lemma on C0-Semigroups and Applications PDEs Systems Quaestions Mathematicae, Vol. 26, pp. 247-265 (2003).Google Scholar

  • [22] Hugo Leiva, N. Merentes and J. Sanchez, A Characterization of Semilinear Dense Range Operators and Applications, Abstract and Applied Analysis, Vol. 2013, 1-11.Web of ScienceCrossrefGoogle Scholar

  • [23] H. Larez, H. Leiva, J. Rebaza and A. Rios, Approximate Controllability of Semilinear Impulsive Strongly Damped Wave Equation, J. Appl. Anal. 21(1) June 2015, DOI: 10.1515/jaa-2015-0005.CrossrefGoogle Scholar

  • [24] N.A. Perestyuk and A.M. Samoilenko, Impulsive Differential Equations. Simgapore: World Scienctific, 1995.Google Scholar

  • [25] Bheeman Radhakrishnan and Krishnan Balachandran, Controllability Results for Semilinear Impulsive Integrodifferential Evolution Systems with Nonlocal Conditions., J. Control Theory Appl. 2012, 10(1), 28-34.8. Springer Verlag, Berlin (1978).Google Scholar

  • [26] S. Selvi and M. Mallika Arjunan, Controllability Results for Impulsive Differential Systems with Finite Delay J. Nonlinear Sci. Appl. 5 (2012), 206-219.Google Scholar

About the article

Received: 2016-02-23

Accepted: 2017-05-02

Published Online: 2017-06-30

Published in Print: 2017-04-25


Citation Information: Nonautonomous Dynamical Systems, Volume 4, Issue 1, Pages 31–39, ISSN (Online) 2353-0626, DOI: https://doi.org/10.1515/msds-2017-0004.

Export Citation

© 2017. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in